# SDR DXTA2024110401018

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20666
- Aircraft time: 8,506 hours, 4,924 cycles
- System (JASC): 2760 · Drag Control System
- Part: Electronic Unit
- Part number: C47330011B
- Part serial: 708
- Condition: Defective
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT SPOILERS FAULT AMBER CAS: CLIMB INF THROUGH FL330 AT 270 KNOTS WITH THE AUTOPILOT ENGAGED, A MOMENTARY ROLL MOVEMENT OCCURRED, FOLLOWED BY A YELLOW SPOILERS FAULT, CYAN STAB TRIM FAULT CAS MESSAGES, AS WELL AS SPOILER PANELS 2&7 YELLOW ON THE FLIGHT CONTROL SYNOPTIC. SPOILER PANEL 7 ON THE RIGHT WING WAS VISUALLY OBSERVED TO BE EXTENDED APPROXIMATELY 1". SPOILER PANELS 2 AND 7 DID NOT EXTEND ON LANDING.   B3-007233 CORRECTIVE ACTION; REPLACED THE SECU 1 I/A/W CL350 M/M 27-61-05 AND 27-61-00, ALL OPERATIONAL AND RIGGING CHECKS SATISFACTORY.
